Alert archive / California / Gale Warnings in 2010

Gale Warning 5, NWS San Francisco Bay Area, CA

January 18, 2010

NWS San Francisco Bay Area, CA issued this gale warning at Jan 18, 2010, 2:31 PM PST. It took effect at Jan 18, 2010, 4:41 PM PST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 18, 2010, 2:31 PM PST (22:31 UTC)
In effect from
Jan 18, 2010, 4:41 PM PST
Expired
Jan 19, 2010, 4:00 PM PST
In force
23 hr
Issued by
NWS San Francisco Bay Area, CA

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Jan 18, 2:15 PM PST, 16 minutes earlier.

Area forecast discussion, Jan 18, 2:15 PM PST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
215 PM PST TUE JAN 18 2010

.DISCUSSION...AS OF 2:15 PM PST MONDAY...SCATTERED SHOWERS TONIGHT.
MORE STORMS FOR THE NEXT SEVERAL DAYS.

ACTIVE DAY TODAY ACROSS THE CWA AS A STORM SYSTEM WENT ACROSS OUR
AREA AND BROUGHT WIDESPREAD RAIN...GUSTY WINDS...AND SMALL HAIL.
PRELIMINARY RAINFALL TOTALS SHOW IN THE PAST 24 HOURS THE NORTH
BAY HAS PICKED UP BETWEEN 1 AND 2 INCHES...SAN FRANCISCO AND SANTA
CRUZ HAVE PICKED UP AROUND AN INCH...WHILE THE SANTA CLARA AND
SALINAS VALLEYS HAVE PICKED UP CLOSER TO HALF AN INCH. CHP PAGE HAS
BEEN LIT UP MOST OF THE DAY WITH NUMEROUS REPORTS OF MINOR
FLOODING AND SMALL DEBRIS FLOWS. TONIGHT IS SHAPING UP TO BE VERY
INTERESTING AS FAVORABLE ATMOSPHERIC PARAMETERS REMAIN IN PLACE
(INCLUDING CAPE OF NEARLY 1000 J/KG) AS A SMALL VORTMAX MOVES
ACROSS OUR AREA. BEST CHANCE FOR PICKING UP RAIN FOR TONIGHT WILL BE
IN THE EVENING HOURS.

NEXT PACIFIC STORM IS STILL ON TAP FOR TUESDAY AND WILL ENTER THE
CWA CLOSE TO THE MORNING COMMUTE. SIMILAR TO TODAY'S EVENT...
POSSIBILITY OF BRIEF HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS FOR
MUCH OF TUESDAY. CNRFC NUMBERS SHOW QPF VALUES A BIT LESS THAN WHAT
WE SAW TODAY. SO...GENERALLY 1/3 TO 2/3" IN URBAN SPOTS WITH UP TO
2" OVER HIGHER TERRAIN.

AFTER ANOTHER BREAK TUESDAY NIGHT...ANOTHER STORM WILL IMPACT OUR
CWA ON WEDNESDAY. THIS ONE SHOULD SPREAD THE MOST RAIN OF THE
ENTIRE SET. VERY WINDY CONDITIONS AND HEAVY RAIN ARE ALSO EXPECTED.
OF NOTE IS THE 500MB HEIGHTS OFF THE CALIFORNIA COAST ARE FORECAST TO
HAVE A -5.5 STANDARD DEVIATION VALUE INDICATING JUST HOW LOW HEIGHTS
WILL BE. NAM EVEN HAS A 966MB LOW AT 40N/128W WEDNESDAY AFTERNOON.
RAINFALL AMOUNTS ARE FORECAST TO BE .75-1.5" FOR URBAN SPOTS WITH UP
TO 4" POSSIBLE AT HIGHER TERRAIN LOCATIONS.

ONCE AGAIN...ANOTHER BRIEF BREAK CAN BE EXPECTED FOLLOWED BY AN
ADDITIONAL STORM ON THURSDAY. ALTHOUGH RAINFALL TOTALS APPEAR TO BE
LESS THAN WEDNESDAY WHAT IS DEFINITELY WORTH NOTING IS THE MODELS
BRING A 975 MB LOW OVER SF BAY DURING THE AFTERNOON. THIS TYPE OF
SETUP WILL LIKELY LEAD TO VERY STRONG WINDS ACROSS MUCH OF THE CWA
WITH HIGH WIND WARNINGS CERTAINLY NOT OUT OF THE QUESTION.

LOOK FOR MUCH LESS RAIN OVER THE WEEKEND WITH JUST A FEW SHOWERS AS A
WEAK RIDGE BUILDS ACROSS THE STATE. LOOK FOR ANOTHER STORM BY
NEXT MONDAY.
&&

.AVIATION...AS OF 11:13 AM MONDAY...LINE OF MOD-HVY SHOWERS IS
MOVING THROUGH THE SF AND MRY BAY AREAS THIS MORNING WITH A FEW
EMBEDDED THUNDERSTORMS. SOUTH/SOUTHEAST WINDS ARE VERY STRONG WITH
GUSTS 30-35 KNOTS OUT AHEAD OF AN APPROACHING COLD FRONT. THERE
HAVE BEEN MANY REPORTS OF VERY STRONG GUSTS AT THE SURFACE AND
TURBULENCE ALOFT IN THE AREA DUE TO THE STRONG NATURE OF THE THE AIR
MASS ASSOCIATED WITH THE FRONT. BEHIND THE BOUNDARY IS MODERATELY
UNSTABLE...SO CAN EXPECT SOME THUNDERSTORMS ALONG AND OUT AHEAD OF
THE FRONT AND POSSIBLY ALSO BEHIND THE FRONT LATER THIS AFTERNOON.
ONCE THE FRONT MOVES THROUGH THIS AFTERNOON WINDS WILL SHIFT TO THE
SOUTHWEST AND CONDITIONS WILL DRY OUT AS THE NEXT SYSTEM GETS PRIMED
TO MOVE IN TOMORROW MORNING. EXPECT GENERALLY VFR CIGS...OCCASIONALLY
TO MVFR AND MVFR VSBYS...OCCASIONALLY TO IFR AS PERIODS OF HEAVY RAIN
DEGRADE THE CONDITIONS. THE VISIBLE SAT IMAGE SHOWS A GOOD AREA OF
CLEARING ON THE BACK SIDE OF THE FRONT...BUT STORMS HAVE ANOTHER
CHANCE OF FIRING UP AGAIN LATER THIS AFTERNOON. THE SITUATION WILL BE
MONITORED FOR CONVECTIVE DEVELOPMENT.

VICINITY OF KSFO...PERIODS OF HEAVY RAIN AND STRONG WINDS CAN BE
EXPECTED THROUGH THE REMAINDER OF THE MORNING AND INTO THE EARLY
AFTERNOON. A BRIEF SQUALL LINE MOVED OVER KSFO TERMINAL AT
APPROXIMATELY 1824Z AND CAUSED A SOUTH WIND GUST UP TO 51 KNOTS.
CIGS WILL SCATTER OUT BRIEFLY...BUT EXPECT POTENTIALLY RAPID
DEVELOPMENT WITH THIS UNSTABLE AIR MASS.

KSFO BRIDGE APPROACH...SIMILAR AS KSFO.

MRY BAY AREA TERMINALS...MVFR/VFR CIGS AND IFR/MVFR VSBYS EXPECTED
THIS MORNING AND AFTERNOON AS A COLD FRONT MOVES THROUGH THE AREA.
VERY STRONG WINDS ASSOCIATED WITH THE FRONT AND INDIVIDUAL
THUNDERSTORMS HAVE ALSO BEEN SEEN AND WILL BE EXPERIENCED THIS
AFTERNOON. LOOK FOR POTENTIAL CONVECTIVE DEVELOPMENT THIS AFTERNOON
WITH THUNDERSTORMS POSSIBLE. WINDS WILL EVENTUALLY DIMINISH BY 07-
08Z TONIGHT...THEN INCREASE ONCE AGAIN ANOTHER SYSTEM PREPARES TO
MOVE IN.

&&

.MARINE...AS OF 11:13 AM MONDAY...STRONG SOUTHERLY WINDS WILL
CONTINUE THROUGH THE DAY WITH GALE FORCE CONDITIONS LIKELY AND
OCCASIONAL STORM FORCE GUSTS ALONG THE COAST. HAVE INCLUDED SF BAY
WITH GALE FORCE CONDITIONS THROUGH THIS AFTERNOON. WINDS WILL
DECREASE SLIGHTLY TONIGHT...BUT RE-DEVELOP TOMORROW WITH MORE GALE
FORCE CONDITIONS EXPECTED. IN ADDITION TO THE STRONG WINDS...LARGE
SWELL ARE EXPECTED LATER IN THE WEEK IN EXCESS OF 20 TO 25 FEET.
LOCAL BEACHES COULD SEE SIGNIFICANT BEACH EROSION...RIP CURRENTS...
AND DANGEROUS CONDITIONS. A HIGH SURF ADVISORY HAS BEEN ISSUED FOR
THE NORTHERN AND CENTRAL CALIFORNIA COASTLINE. PLEASE SEE SFOCFWMTR
FOR MORE INFORMATION. ANY WAY YOU LOOK SLICE IT HAZARDOUS CONDITIONS
WILL EXIST OVER THE COASTAL WATERS AND AREA BEACHES FOR MUCH OF THE
WEEK.

TIDE INFORMATION FOR THE GOLDEN GATE...
TUESDAY MORNING 2:14 AM 5.2 FT
TUESDAY AFTERNOON 1:29 PM 4.9 FT

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...ALL BAYS
            .HIGH SURF ADVISORY...ENTIRE COAST.

PUBLIC FORECAST: BELL
AVIATION/MARINE: BJT

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Jan 18, 4:45 AM PST, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
445 AM PST MON JAN 18 2010

CAZ006-505-190000-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
445 AM PST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL SECTIONS OF
SONOMA AND MARIN COUNTIES AS WELL AS FOR SAN FRANCISCO COUNTY.

.DAY ONE...MONDAY AND MONDAY NIGHT

RAIN...WIND AND BUILDING SEAS WILL EFFECT THE COAST TODAY.
A HIGH SURF ADVISORY AND WIND ADVISORY GO INTO EFFECT TODAY.
IN ADDITION PERIODS OF RAIN...POSSIBLY HEAVY AT TIMES MAY CAUSE
LOCAL FLOODING.

*  WIND ADVISORY.....SEE SFONPWMTR WWUS76 KMTR FOR DETAILS  *
*  HIGH SURF ADVISORY....SEE SFOCFWMTR WHUS46 KMTR FOR DETAILS *
*  HYDROLOGIC OUTLOOK....SEE SFOESFMTR FGUS76 KMTR FOR DETAILS  *

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SERIES OF POWERFUL WINTER STORMS WILL BRING PERIODS OF HEAVY
RAIN...STRONG WINDS...AND LARGE OCEAN WAVES TO THE REGION FROM
TUESDAY THROUGH THURSDAY. PERIODS OF HEAVY RAIN THIS WEEK MAY RESULT
IN LOCAL FLOODING. VERY LARGE OCEAN SWELLS ARE FORECAST TO IMPACT THE
COAST THROUGH THURSDAY. A HIGH SURF WARNING WILL GO INTO EFFECT AT
4 AM TUESDAY FOR SEAS IN EXCESS OF 20 FEET ALONG THE COAST.

*  HIGH SURF WARNING....SEE SFOCFWMTR WHUS46 KMTR FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ509-529-530-190000-
SAN FRANCISCO PENINSULA COAST-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-NORTHERN MONTEREY BAY-
445 AM PST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL SECTIONS OF SAN
MATEO...SANTA CRUZ...AND MONTEREY COUNTIES.

.DAY ONE...MONDAY AND MONDAY NIGHT

RAIN...WIND AND BUILDING SEAS WILL EFFECT THE COAST TODAY.
A HIGH SURF ADVISORY AND HIGH WIND WARNING GO INTO EFFECT TODAY.
IN ADDITION PERIODS OF RAIN...POSSIBLY HEAVY AT TIMES MAY CAUSE
LOCAL FLOODING.

*  HIGH WIND WARNING.....SEE SFONPWMTR WWUS76 KMTR FOR DETAILS *
*  HIGH SURF ADVISORY....SEE SFOCFWMTR WHUS46 KMTR FOR DETAILS *
*  HYDROLOGIC OUTLOOK....SEE SFOESFMTR FGUS76 KMTR FOR DETAILS *

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SERIES OF POWERFUL WINTER STORMS WILL BRING PERIODS OF HEAVY
RAIN...STRONG WINDS...AND LARGE OCEAN WAVES TO THE REGION FROM
TUESDAY THROUGH THURSDAY. PERIODS OF HEAVY RAIN THIS WEEK MAY RESULT
IN LOCAL FLOODING. VERY LARGE OCEAN SWELL ARE FORECAST TO IMPACT THE
COAST THROUGH THURSDAY. A HIGH SURF WARNING GOES INTO EFFECT
BEGINNING AT 4 AM TUESDAY FOR SEAS IN EXCESS OF 20 FEET.

*  HIGH SURF WARNING....SEE SFOCFWMTR WHUS46 KMTR FOR DETAILS *

CAZ507-508-511>513-516>518-528-190000-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY
INCLUDING PINNACLES NATIONAL MONUMENT-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-EAST BAY HILLS AND THE DIABLO RANGE-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
445 AM PST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SECTIONS OF THE SAN
FRANCISCO BAY AREA AND MONTEREY BAY AREA...EXCEPT THE NORTH AND
EAST BAY VALLEYS.

.DAY ONE...MONDAY AND MONDAY NIGHT

PERIODS OF RAIN AND STRONG WINDS WILL CONTINUE TODAY. A WIND
ADVISORY IS IN EFFECT. LOCALIZED FLOODING WILL BE POSSIBLE DURING
PERIODS OF HEAVY RAIN.

*  WIND ADVISORY.....SEE SFONPWMTR WWUS76 KMTR FOR DETAILS  *
*  HYDROLOGIC OUTLOOK....SEE SFOESFMTR FGUS76 KMTR FOR DETAILS *

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SERIES OF POWERFUL WINTER STORMS WILL BRING PERIODS OF HEAVY
RAIN AND STRONG WINDS TO THE REGION FROM TUESDAY THROUGH THURSDAY.
PERIODS OF HEAVY RAIN THIS WEEK MANY RESULT IN LOCAL FLOODING.
ADDITIONAL WIND ADVISORIES MAY BE NEEDED LATER THIS WEEK AS THE
STORMS MOVE ONSHORE. DOWNED TREE LIMBS AND POWER OUTAGES WILL BE
POSSIBLE THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ506-510-190000-
NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS-
445 AM PST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY VALLEYS AND
THE EAST BAY VALLEYS.

.DAY ONE...MONDAY AND MONDAY NIGHT

PERIODS OF RAIN WILL CONTINUE TODAY INTO TONIGHT. LOCALIZED FLOODING
WILL BE POSSIBLE DURING PERIODS OF HEAVY RAIN. LOCALLY STRONG WINDS
ARE EXPECTED TODAY AS WELL WITH GUSTS BETWEEN 30 AND 40 MPH.

*  HYDROLOGIC OUTLOOK....SEE SFOESFMTR FGUS76 KMTR FOR DETAILS *

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SERIES OF POWERFUL WINTER STORMS WILL BRING PERIODS OF HEAVY
RAIN AND STRONG WINDS TO THE REGION FROM TUESDAY THROUGH THURSDAY.
PERIODS OF HEAVY RAIN THIS WEEK MAY RESULT IN LOCAL FLOODING.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jan 18, 10:24 AM PST, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1024 AM PST MON JAN 18 2010

CAZ508>513-529-530-181915-
EAST BAY HILLS AND THE DIABLO RANGE CA-EAST BAY INTERIOR VALLEYS
CA-NORTHERN MONTEREY BAY CA-SAN FRANCISCO BAY SHORELINE CA-SAN
FRANCISCO PENINSULA COAST CA-SANTA CLARA VALLEY INCLUDING SAN JOSE
CA-SANTA CRUZ MOUNTAINS CA-SOUTHERN MONTEREY BAY AND BIG SUR COAST
CA-
1024 AM PST MON JAN 18 2010

...SIGNIFICANT WEATHER ADVISORY FOR MONTEREY...SANTA CRUZ...SAN
MATEO...SANTA CLARA AND ALAMEDA COUNTIES UNTIL 1115 AM PST...

AT 1020 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BOULDER CREEK TO
FELTON TO 8 MILES SOUTH OF TWIN LAKES TO 7 MILES NORTHWEST OF DEL
MONTE FOREST...AND MOVING NORTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THESE STORMS INCLUDE...SARATOGA...CUPERTINO...LOS
GATOS...LOS ALTOS...PALO ALTO...CAMPBELL...MOUNTAIN VIEW...
SUNNYVALE...SANTA CLARA...CORRALITOS...SAN JOSE...NEWARK...
MILPITAS...WATSONVILLE...FREMONT...MORGAN HILL...GILROY...
PLEASANTON...TWIN LAKES AND OPAL CLIFFS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 3747 12210 3746 12204 3750 12207 3773 12187
      3746 12162 3730 12156 3697 12156 3678 12178
      3682 12178 3695 12188 3696 12191 3694 12206
      3698 12214 3724 12230
TIME...MOT...LOC 1824Z 219DEG 35KT 3718 12213 3704 12205
          3687 12199 3666 12203

CW
Local storm report, Jan 18, 11:24 AM PST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1124 AM PST MON JAN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     NON-TSTM WND GST 1 SSW HALF MOON BAY     37.46N 122.44W
01/18/2010  M50.00 MPH       PZZ545             CA   TRAINED SPOTTER

1030 AM     HAIL             1 NW SAN FRANCISCO      37.78N 122.43W
01/18/2010  M0.25 INCH       SAN FRANCISCO      CA   TRAINED SPOTTER

1037 AM     NON-TSTM WND GST SSW MONTEREY            36.60N 121.88W
01/18/2010  M46.00 MPH       MONTEREY           CA   TRAINED SPOTTER

&&

ANDERSON
Special weather statement, Jan 18, 11:35 AM PST, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1135 AM PST MON JAN 18 2010

CAZ516>518-182015-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT CA-SANTA LUCIA MOUNTAINS AND LOS PADRES
NATIONAL FOREST CA-SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN
ANTONIO CA-
1135 AM PST MON JAN 18 2010

...SIGNIFICANT WEATHER ADVISORY FOR MONTEREY COUNTY UNTIL 1215 PM
PST...

AT 1133 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTHEAST
OF COLMAN CANYON TO 27 MILES SOUTHEAST OF COLMAN CANYON TO 31 MILES
SOUTHEAST OF GORDA...AND MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THESE STORMS INCLUDE...BRADLEY AND PARKFIELD.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 3599 12117 3623 12063 3619 12061 3615 12065
      3611 12062 3611 12058 3603 12051 3598 12042
      3597 12035 3592 12031 3591 12026 3588 12022
      3584 12023 3582 12019 3579 12019 3579 12112
TIME...MOT...LOC 1935Z 257DEG 23KT 3590 12103 3579 12097
          3569 12100

CW

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 6:39 PM PSTHigh Surf AdvisoryMTRMarin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma33 hr
Jan 17, 8:05 PM PSTHigh Wind WarningMTRMonterey, San Mateo, Santa Cruz19 hr
Jan 18, 2:46 AM PSTHigh Surf WarningMTRMarin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma3 days
Jan 18, 3:00 AM PSTGale WarningMTR32 hr
Jan 18, 9:40 AM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, Marin, Monterey, Napa, City and County of San Francisco and 4 more3 hr
Jan 18, 9:54 AM PSTSpecial Marine WarningMTR21 min
Jan 18, 10:06 AM PSTSpecial Marine WarningMTR24 min
Jan 18, 10:24 AM PSTSpecial Marine WarningMTR30 min
Jan 18, 10:24 AM PSTSpecial Weather StatementMTRAlameda, Santa Clara, Santa Cruz51 min
Jan 18, 11:02 AM PSTSevere Thunderstorm WarningMTRSanta Clara, Santa Cruz43 min
Jan 18, 11:35 AM PSTSpecial Weather StatementMTR40 min
Jan 18, 2:50 PM PSTWind AdvisoryMTRAlameda, Contra Costa, Marin, Monterey, San Benito, City and County of San Francisco and 4 more22 hr

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.